# SDR DALA2025040602616

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 40,956 hours, 21,717 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 DISC: 12ABC PSU PANEL HANGING DOWN. C/A: CLOSED PSU PANEL IAW A319 AMM 35-23. NO DEFECTS NOTED. OK FOR SVC. (LP: 7014326)
